# SDR CALA2013090691072

- Difficulty date: September 5, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 54,468 hours, 14,213 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK NOT COOLING.  FOUND LT PACK TEMPERATURE VALVE FAILED OPEN.  RESET, NO HELP.  DEFERRED LT PACK TEMPERATURE VALVE INOPERATIVE IAW MEL 2151S.  COMPLIED WITH DEACTIVATION PROCEDURE.  REPLACED LT PACK TEMPERATURE CONTROL VALVE IAW AMM, OPERATIONS CHECKED OK.
